# SDR AALA202401176128

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 63,421 hours, 26,256 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20633000
- Part serial: 18000C20633
- Condition: Seized
- Location: Zone 700 - Gears
- Part time: 2,231 hours, 1,086 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH BRAKES RELEASED, THE AIRCRAFT WILL NOT MOVE WHEN TRYING TO PUSHBACK. BRAKES DISCOVER TO BE SEIZED, REMOVED AND REPLACED NUMBER 1 BRAKE (AALA202401172048) AND NUMBER 2 BRAKE (AALA202401176128) ASSEMBLY. PER AMM 32-41-41. OPERATIONAL AND LEAK CHECK GOOD.
